# SDR 2008UALA06401

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1340, STR 25L TO 24L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED FRAME SECTION AND INSTALLED DOUBLER REPAIR.
